# SDR UIEA2019062104546

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,912 hours, 15,421 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088A
- Part serial: Y0488
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, LEFT GEN OFF EICAS, AND LEFT GEN & LEFT DRIVE LIGHTS APPEARED. QRH WAS RUN, APU STARTED, FLT CONTINUED.  T/S DISCREPANCY AND SWAPPED L/H & R/H GCUS AND PERFORMED ENGIEN RUN. NO VOLTS OR FREQUENCY ON LEFT ENGINE. CONFIRMED LEFT IDG TO BE BAD. SWAPPED GCUS TO ORIGINAL POSITIONS. ALSO FOUND MULTIPLE FAULTS FOR IDG ON BPCU IAW FIM 767-24-20 TREE 804.   REMOVED AND REPLACED THE LT IDG AND PERFORMED OPS CHECK IAW AMM 24-11-01. OPS CHECKED GOOD.
